# SDR P5CA2016110600286

- Difficulty date: November 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 9,240 hours, 2,290 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING RIGHT ENGINE CONTROL EICAS MESSAGE.  FOLLOWED FIN TASK 73-21 TREE 878.  RT ENGINE CONTROL. PIMU CHECK AND FOUND CHANNEL A & B DATA BUSS INOPERATIVE. CYCLE RT PIMU CIRCUIT BREAKER AND RT ENGINE PIMU.  TEST PASSED, THEN RT ENG. RUN CHECK OK IAW AMM 71-00-00/501.
